Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
36 Publications
2024 | Epub ahead of print | Journal Article | IST-REx-ID: 14930
Hausel, Tamás, et al. “Locally Free Representations of Quivers over Commutative Frobenius Algebras.” Selecta Mathematica, vol. 30, no. 2, 20, Springer Nature, 2024, doi:10.1007/s00029-023-00914-2.
View
| DOI
2024 | Epub ahead of print | Journal Article | IST-REx-ID: 14986 |

Shen, Shiyu. “Tamely Ramified Geometric Langlands Correspondence in Positive Characteristic.” International Mathematics Research Notices, Oxford University Press, 2024, doi:10.1093/imrn/rnae005.
[Published Version]
View
| DOI
| Download Published Version (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 12329 |

Gómez, Arturo, and Goncalo Oliveira. “New Approaches to Epidemic Modeling on Networks.” Scientific Reports, vol. 13, 468, Springer Nature, 2023, doi:10.1038/s41598-022-19827-9.
[Published Version]
View
| Files available
| DOI
| WoS
2023 | Published | Journal Article | IST-REx-ID: 13268 |

Huybrechts, D., and Mirko Mauri. “On Type II Degenerations of Hyperkähler Manifolds.” Mathematical Research Letters, vol. 30, no. 1, International Press, 2023, pp. 125–41, doi:10.4310/mrl.2023.v30.n1.a6.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 13966 |

Bighin, Giacomo, et al. “Diagrammatic Monte Carlo for Electronic Correlation in Molecules: High-Order Many-Body Perturbation Theory with Low Scaling.” Physical Review B, vol. 108, no. 4, 045115, American Physical Society, 2023, doi:10.1103/PhysRevB.108.045115.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14239 |

Mauri, Mirko, and Evgeny Shinder. “Homological Bondal-Orlov Localization Conjecture for Rational Singularities.” Forum of Mathematics, Sigma, vol. 11, e66, Cambridge University Press, 2023, doi:10.1017/fms.2023.65.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14244 |

Hausel, Tamás, et al. “Arithmetic and Metric Aspects of Open de Rham Spaces.” Proceedings of the London Mathematical Society, vol. 127, no. 4, Wiley, 2023, pp. 958–1027, doi:10.1112/plms.12555.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Book Chapter | IST-REx-ID: 12303 |

Mirković, Ivan, et al. “Loop Grassmannians of Quivers and Affine Quantum Groups.” Representation Theory and Algebraic Geometry, edited by Vladimir Baranovskky et al., 1st ed., Springer Nature; Birkhäuser, 2022, pp. 347–92, doi:10.1007/978-3-030-82007-7_8.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12793 |

Yu, Hongjie. “ A Coarse Geometric Expansion of a Variant of Arthur’s Truncated Traces and Some Applications.” Pacific Journal of Mathematics, vol. 321, no. 1, Mathematical Sciences Publishers, 2022, pp. 193–237, doi:10.2140/pjm.2022.321.193.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 9977 |

Mistegaard, William, and Jørgen Ellegaard Andersen. “Resurgence Analysis of Quantum Invariants of Seifert Fibered Homology Spheres.” Journal of the London Mathematical Society, vol. 105, no. 2, Wiley, 2022, pp. 709–64, doi:10.1112/jlms.12506.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10704 |

Hausel, Tamás, and Nigel Hitchin. “Very Stable Higgs Bundles, Equivariant Multiplicity and Mirror Symmetry.” Inventiones Mathematicae, vol. 228, Springer Nature, 2022, pp. 893–989, doi:10.1007/s00222-021-01093-7.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10772 |

Arguez, Nuroemuer Huelya. “Mirror Symmetry for the Tate Curve via Tropical and Log Corals.” Journal of the London Mathematical Society, vol. 105, no. 1, London Mathematical Society, 2022, pp. 343–411, doi:10.1112/jlms.12515.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 9099 |

Srivastava, Tanya K. “Lifting Automorphisms on Abelian Varieties as Derived Autoequivalences.” Archiv Der Mathematik, vol. 116, no. 5, Springer Nature, 2021, pp. 515–27, doi:10.1007/s00013-020-01564-y.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 6965 |

Rychlewicz, Kamil P. “The Positivity of Local Equivariant Hirzebruch Class for Toric Varieties.” Bulletin of the London Mathematical Society, vol. 53, no. 2, Wiley, 2021, pp. 560–74, doi:10.1112/blms.12442.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 9173 |

Srivastava, Tanya K. “Pathologies of the Hilbert Scheme of Points of a Supersingular Enriques Surface.” Bulletin Des Sciences Mathematiques, vol. 167, no. 03, 102957, Elsevier, 2021, doi:10.1016/j.bulsci.2021.102957.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 9359 |

Ho, Quoc P. “Homological Stability and Densities of Generalized Configuration Spaces.” Geometry & Topology, vol. 25, no. 2, Mathematical Sciences Publishers, 2021, pp. 813–912, doi:10.2140/gt.2021.25.813.
[Submitted Version]
View
| Files available
| DOI
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 9998 |

Koroteev, Peter, et al. “Quantum K-Theory of Quiver Varieties and Many-Body Systems.” Selecta Mathematica, vol. 27, no. 5, 87, Springer Nature, 2021, doi:10.1007/s00029-021-00698-3.
[Published Version]
View
| Files available
| DOI
| WoS
2021 | Published | Journal Article | IST-REx-ID: 10033 |

Ho, Quoc P. “The Atiyah-Bott Formula and Connectivity in Chiral Koszul Duality.” Advances in Mathematics, vol. 392, 107992, Elsevier, 2021, doi:10.1016/j.aim.2021.107992.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 7683 |

Minets, Sasha. “Cohomological Hall Algebras for Higgs Torsion Sheaves, Moduli of Triples and Sheaves on Surfaces.” Selecta Mathematica, New Series, vol. 26, no. 2, 30, Springer Nature, 2020, doi:10.1007/s00029-020-00553-x.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 7940 |

Yang, Yaping, and Gufang Zhao. “The PBW Theorem for Affine Yangians.” Transformation Groups, vol. 25, Springer Nature, 2020, pp. 1371–85, doi:10.1007/s00031-020-09572-6.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv